[1] H.G. Dales, A.T.M. Lau and D. Strauss, Banach algebras on semigroups and their compactifications, Memoir Amer. Math. Soc. 966 (2010).
[2] A. Ghaffari and S. Javadi, ϕ-Connes amenability of dual Banach algebras, Bull. Iran. Math. Soc. 43 (2017), no.1, 25–39.
[3] A.Ya. Helemskii, The homology of Banach and topological algebras, Kluwer, Academic Press, Dordrecht, 1989.
[4] Z. Hu, M.S. Monfared and T. Traynor, On character amenable Banach algebras, Studia Math. 193 (2009), 53–78.
[5] A. Mahmoodi, On ϕ-Connes amenability for dual Banach algebras, J. Linear Topol. Alg. 3 (2014), 211–217.
[6] R. Nasr-Isfahani and S. Soltani Renani, Character contractibility of Banach algebras and homological properties of Banach modules, Stud. Math. 202 (2011), no. 3, 205–225.
[7] M. Ramezanpour, Character Connes amenability of dual Banach algebras, Czech Math. J. 68 (2018), 243–255.
[8] P. Ramsden, Biflatness of semigroup algebras, Semigroup Forum 79 (2009), 515–530.
[9] V. Runde, Amenability for dual Banach algebras, Studia Math. 148 (2001), 47–66.
[10] V. Runde, Dual Banach algebras: Connes-amenability, normal, virtual diagonals, and injectivity of the predual bimodule, Math. Scand. 95 (2004), 124–144.
[11] V. Runde, Lectures on amenability, Lecture Notes in Mathematics, Vol. 1774, Springer-Verlag, Berlin, 2002.
[12] A. Sahami, Left ϕ-biprojectivity of some Banach algebras, https://arxiv.org/abs/1905.05556 (2019).
[13] A. Sahami, On biflatness and ϕ-bifltness of some Banach algebras, U.P.B. Sci. Bull. Ser. A 80 (2018), no. 1, 111–122.
[14] A. Sahami and A. Pourabbas, On ϕ-biflat and ϕ-biprojective Banach algebras, Bull. Belg. Math. Soc. Simon Stevin 20 (2013), 789–801.
[15] S.F. Shariati, A. Pourabbas and A. Sahami, On connes amenability of upper triangular matrix algebras, U.P.B. Sci. Bull. Series A 80 (2018), no. 2, 145–152.
[16] S.F. Shariati, A. Pourabbas and A. Sahami, WAP-biprojectivity of the enveloping dual Banach algebras, Boll. Unione Mat. Ital. https://doi.org/10.1007/s40574-019-00205-9(2019).
[17] A. Shirinkalam and A. Pourabbas, Connes-biprojective dual Banach algebras, U.P.B. Sci. Bull. Ser. A 78 (2016), no. 3, 175–184.